Is it possible to gain 7lb in one day? I ate quite a lot yesterday but in no way enough to warrant this!! This is freaking me out! My weight usually fluctuates by a pound or 2 daily but this is mad. There must be another reason, any ideas anyone??
9 Oct 2010
Delila, this is amazing, never did hear of this, gaining 7lb in a single day? However much you would have eaten it does not certainly warrant this type of gain, though sometimes the body does fell bloated thus effects of weight gain.
Could be perhaps indigestion of the food that you would have eaten, or perhaps due to retention of fluids, do you think it could be worth speaking to an expert or an doctor? Do keep me posted, please & take care.
9 Oct 2010
Hi Delila, I know you can gain 4 lbs overnight from eating and retaining water and from meds too so its just 3 lbs more. Did you eat in the middle of the night?, I have lot a of time and I gain the weight. And if your expecting your period(sorry) I don't think I would worry. Weigh yourself again tomorrow in the morning like 10am before breakfast and see what it says, I bet it would go down 3-4 lbs. And send a PM about the mentration cycle. I get pissed of too of a 3 lb difference in 1 day. So lets just see. I understand totally. Yes keep us posted if you feel like it , ok. Miss you, Erica... Oh is this your machine or in the doctors office, there always wrong!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have terrible sleep issues that may be related to fibromyalgia. I just read an article on fibro and it seems to be the only thing that carries a ...
2 answers • 5 Dec 2009
3 answers • 23 Jun 2012
Mood is calm and positive.Just can't fall or stay asleep.Exhausted at work.Taking Gravol.Hate the weight gain and breast enlargement.What is ...
5 answers • 30 Jul 2012
I starting to think, they gave me sugar pills. is that even possible. conditions: add, drug resistant depression and or bipolar 2, anhedonia, ...
1 answer • 18 Sep 2012
... medications (depression, anxiety, mild ADHD) and while I can sympathise, I do worry about her taking Ritalin somedays and not others - prescribed ...
1 answer • 6 May 2013